# SDR AALA951033

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N323AA
- Make and model: Boeing 767223
- Aircraft serial: 22324
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Part number: A3030398101
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT FLOOR PATH LIGHTS AT SEAT 24H INOPERATIVE.  REPAIRED EMERGENCY EXIT FLOOR PATH LIGHT CONNECTOR PIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
